# SDR DALA2025091506786

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,150 hours, 31,438 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Retainer
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TROLLEY RETAINER BLOCK COMPARTMENTS 110 AND 111 OF GALLEY 1 AT FWD GALLEY AREA.   COMPLIED WITH ER/A 628362-14. (1195648).
